# SDR SWAA2021080500698

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK CANOE OUTBD MIDDLE 5 FASTENER BULB/BLADE SEAL FASTENER HOLES ELONGATED REPETITIVE ACTION REQUIRED: DO A DETAILED VISUAL INSPECTION OF THE INTERIM REPAIR EVERY 500 FLIGHT CYCLES OR MORE FREQUENTLY. IF DAMAGE IS FOUND; THEN YOU MUST REPLACE THIS INTERIM REPAIR WITH A PERMANENT REPAIR. REFER TO SRM 51-00-06 GENERAL FOR THE DEFINITIONS OF THE DIFFERENT TYPES OF REPAIRS.(INSPECTOR # 43511) REINPECT REFERENCE 'SRM 57-53-70-2R-2' /
